MathSciNet Relay Station
MathSciNet bibliographic data
MR1828775 60H07 (35R60 60H15)
Márquez-Carreras, D.; Mellouk, M.; Sarrà, M. On stochastic partial differential equations with spatially correlated noise: smoothness of the law. Stochastic Process. Appl. 93 (2001), no. 2, 269–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement